Bulletin of the American Mathematical Society

The use of continued fractions in the design of electrical networks

T. C. Fry

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 35, Number 4 (1929), 463-498.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493356

Mathematical Reviews number (MathSciNet)
MR1561770

Zentralblatt MATH identifier
55.0272.01

Citation

Fry, T. C. The use of continued fractions in the design of electrical networks. Bull. Amer. Math. Soc. 35 (1929), no. 4, 463--498. https://projecteuclid.org/euclid.bams/1183493356


Export citation